bannednutritionnapsgear eudomestic

Bloody nose and Masteron

Bigboy01

Member
Member
Always ran mast every spring summer and never realized until now that it caused me nosebleeds…..I mean I am absolutely positive at this point because I never ever get nose bleeds and I just started running mast prop at 700-800 a week (I’m also running test prop 50-75 eod and cyp 250 1x a week and primo 609 to 800 along with gW and sr adex down to .5mg Ed and tadalafil ED 10 mg to help with BPH and I just stopped yk11 and I feel like the God of sex and War…..until my nose starts having its period and gushing and squirting like I nicked my femoral artery (exaggerated there is no arterial spray or pulses of blood but it’s more then I have ever seen come out of a nose and I boxed and did BJJ/ MMA for years so I’ve seen plenty of leaky noses.
Anyways I just wanted to ask because I searched the forum and did not see much of anything about it and in other forums the camp seems pretty divided some saying it’s. Definitely the gear and others say not.
Right now I am stuffing my nose with vasoline and running humidifiers all around my house but the former is kinda gross looking and not especially practical when I go out of the house ….I tried saline and that just made me bleed more. Was thinking about using some hemoclot from my iFAK but that seems kinda overkill.
Sucks because I love love love mast!
 

DylanGemelli

Founding Member
Super Moderator
thats NOT a good sign at all... that can be due to high blood pressure and thickening of blood.. most steroid abusers have this happen... you need to scale back man... literally NOT a good sign at all
 

FarmStrong24

Official Rep
V.I.P.
Member
You should get that checked out and start scaling back doses or drop compounds altogether man. Dylan is right, this is not a great sign at all
 

Fella Finn

VIP Member
Super Moderator
Member
I would personally discontinue use if it were me. This does not sound very good in my view
 

Bigboy01

Member
Member
I was pinning 100mg ED but that was obviously too much so I will cool it altogether until the nose stop and see what 75 to 100 eod is like .
thanks guys !
 

Tazz

Community Leader
VIP Moderator
I had this issue on dbol, i’d get your blood pressure checked. It’s definitely a very bad sign and your body is telling you something is wrong
 

Bigboy01

Member
Member
Thanks everybody. I stopped everythingfor a few days and ill try pinnng 100mg test prop /100mgvmast prop and 200mg primo 3 times a week starting tomorrow instead and see how i feel and take it from there. I was surprised because i do have high bp normally on blast but i took meds ro lower it and it was never over 145/90 so idk and mast amd primo and test are no where near as stressful on the body as other AAS and i was not taking some crazy amount it was well within recommenddose
 

Bigboy01

Member
Member
Figured it out my E2 is too low because every time I run primo and mast together and adex all my injuries start killing me and I start getting these problems with skin sensitivity and problems with my cuticle beds if that does not sound weird idk but I’m going to take a few days off if the adex and restart at .5 e3d and see how I do from there.
 
Top